MAUDE Adverse Event Report: STRYKER GMBH REAMER SHAFT, MOD.TRINKLE BIXCUT Ø8X885 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH REAMER SHAFT, MOD.TRINKLE BIXCUT Ø8X885 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 02278885S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "drill fracture when drilling distal ap locking screw of suprapatellar nail.The drill came out short and it shows drill bit intraosseous posterior to the nail.Procedure completed successfully as there were 2 ml locking screws used.No further delay.No additional intervention required.The plan was to use 3 distal locking screws to optimise stability in the poor distal tibia bone quality.Rigidity of fixation resulted to be marginally inferior.The fragment is intraosseous posterior to the nail, not feasible to remove.Distal end is in the tibia.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
REAMER SHAFT, MOD.TRINKLE BIXCUT Ø8X885 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22100886
Report Number0008031020-2025-00934
Device Sequence Number8526675
Product Code LXH
UDI-Device Identifier04546540722324
UDI-Public(01)04546540722324(17)291231(10)K0F9FF2
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02278885S
Device Lot NumberK0F9FF2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown